# SDR 02FDEA00333

- Difficulty date: May 16, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 45,469 hours, 31,590 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT, RECEIVED ENGINE FIRE WARNING BELL AND ENGINE FIRE WARNING LIGHT WITH NO ASSOCIATED FIRE PULL HANDLE LIGHTS.  ALL ENGINE PERFORMANCE  PARAMETERS WERE NORMAL.  FOLLOWED CHECKLIST.  FIRE WARNING SYSTEM TEST   SATISFACTORY.  CONTINUED DESCENT TO LANDING AT DESTINATION.  T/S AND COMPLIED WITH ENGINE FIRE DETECTION IAW B727-200 AMM 26-11-000-5.  ALSO COMPLIED WITH CARGO SMOKE DETECTION TEST IAW B727-200 AMM 26-16-001-5, NO DEFECTS NOTED.  SYSTEM OPERATES NORMAL.
